Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 151, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 4, 2008, 12:30 PM EDT for Kosciusko County, Marshall County, Indiana. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2008, 12:30 PM EDT (16:30 UTC)
- Expired
- Aug 4, 2008, 12:49 PM EDT
- In force
- 19 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Kosciusko County, IN, Marshall County, IN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.5 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3789 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 041630
SVRIWX
INC085-099-041700-
/O.NEW.KIWX.SV.W.0151.080804T1630Z-080804T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1230 PM EDT MON AUG 4 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA
MARSHALL COUNTY IN NORTH CENTRAL INDIANA
* UNTIL 100 PM EDT
* AT 1226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
SEVERE STORM WAS LOCATED NEAR PLYMOUTH...AND MOVING EAST AT 48 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
ARGOS...
PLYMOUTH...
BOURBON...
MENTONE...
INWOOD...
OLD TIP TOWN AND TIPPECANOE...
ETNA GREEN...
IN ADDITION TO NICKEL SIZE HAIL ...CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS SEVERE THUNDERSTORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4144 8643 4142 8591 4114 8599 4116 8608
4117 8609 4117 8615 4123 8647
TIME...MOT...LOC 1630Z 280DEG 42KT 4132 8627
$$
JC1 follow-up statement
000
WWUS53 KIWX 041649
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1249 PM EDT MON AUG 4 2008
INC085-099-041700-
/O.CAN.KIWX.SV.W.0151.000000T0000Z-080804T1700Z/
MARSHALL IN-KOSCIUSKO IN-
1250 PM EDT MON AUG 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KOSCIUSKO AND
MARSHALL COUNTIES IS CANCELLED...
AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED
AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4144 8643 4142 8591 4114 8599 4116 8608
4117 8609 4117 8615 4123 8647
TIME...MOT...LOC 1650Z 280DEG 42KT 4128 8596
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 7:47 AM EDT, 4 hours 43 minutes earlier.
Area forecast discussion, Aug 4, 7:47 AM EDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 747 AM EDT MON AUG 4 2008 .AVIATION.../12Z TAFS/ ACTIVE WX EXPECTED THROUGH THE PERIOD AS SEVERAL MID LEVEL DISTURBANCES WILL ROTATE AROUND A STAUNCH UPPER LEVEL RIDGE OVER THE CENTRAL PLAINS. EXPECTING ONE OR TWO ROUNDS OF TS TODAY WITH GUSTY WINDS AND LARGE HAIL POSSIBLE. HAVE ADDED MORE DETAIL TO MORNING CONVECTION UPSTREAM AS IT IS EXPECTED TO PROGRESS INTO THE FA. STRONG CAPPING TO THE SOUTH MAY LIMIT SOUTHWARD PROGRESSION ACROSS THE CWA...SO HAVE HELD OFF ON STRONG WIND AND LOW VISBY AT FWA...WAITING ON TRENDS. OTHERWISE...VFR CONDITIONS WILL BE POSSIBLE BEHIND THIS FIRST MCS...WITH NEW STORMS DEVELOPING BY EVENING. && .PREV DISCUSSION... /ISSUED 532 AM EDT MON AUG 4 2008/ SHORT TERM... TODAY THROUGH TUESDAY NIGHT. NEARLY ALL FOCUS WRT POP/WX THROUGH THE PD. CONVECTIVE COMPLEX ON NOSE OF 40KT LLJ ACRS IA IMPINGING UPON 4-5KJ/KG MUCAPE ACRS SERN MN/SWRN WI/NERN IA AND EXTENDING SWD INTO NRN IL. COMPLEX TO BEGIN SERLY TURN INTO NRN/NWRN CWA BY MID AM WITH DIVERGENT UL FLOW MAINTAINING UPDRAFT STRENGTH AND VEERING LLJ TO SUPPLY GTR MST/THETA-E AIR NEEDED TO MAINTAIN/GROW COMPLEX DOWNSTREAM OF LK MI. WLCI3 PROFILE IMPROVING NICELY WITH INCREASED/VEERED SWRLY FLOW PAST COUPLE OF HRS. AIRMASS TO RECOVER IN WAKE OF THIS AM COMPLEX WITH LT AFTN/EVE SBCAPES OF 4-5 KJ/KG STRUNG ALONG E-W AXIS AHEAD OF SFC COLD FNT XTNDG FM NRN LWR MI-IA-NRN KS. STRONG 30-40KT BULK LYR SHEAR THROUGH 8H-5H LYR AND 0-6 KM BLS INCREASES TO 35-45 KTS LATE AFTN/EVE WITH APPROACH OF WAVE ASSOCIATED WITH MCC ACRS ERN NE THIS AM OR AN MCV EXPELLED FM RIDING ON SRN PERIPHERY OF RAPID WRLYS THAT ARE SLOWLY ERODING OZARKS-SWRN GRTLKS RIDGE. PRIMARY CONCERN WITH DAMAGING WIND GUSTS AS STORM CLUSTERS BECOME INCREASINGLY ORGANIZED IN HIGH INSTABILITY/SHEAR ENVIRONMENT. SUSPENDED HAIL CORES WITH FAVORABLE WBZ HEIGHTS ALONG WITH HI PWAT AIR GT 2 INCHES ADDING TO LOADING PLACES PRIMARY FOCUS ON DAMAGING WIND GUSTS TO 75 MPH WITH POTENTIAL WIDESPREAD DAMAGING WIND EVENT. SEVERAL SHORTWAVES ALONG FNT TO IMPEDE SE PUSH OF FNT UNTIL TUE WHEN FINAL VIGOROUS MT SHORTWAVE...SHOWING SIGNIFICANT STRATOSPHERIC INTRUSION...REACHES NRN GRTLKS. FRONTAL CONVERGENCE COINCIDENT WITH FAVORABLE PLACEMENT WRT UL 100 KT STRAIGHT JET...FOR EXPLOSIVE UVM ONCE CONVECTIVE TEMP REACHED. 40-50KT BLS WITH STRONG INSTABILITY AGAIN WITH 3-4KJ/KG SBCAPES AND FAVORABLE DTHETA/DZ PROFILES FOR WET MICROBURSTS...EVEN MORE SO THAN ON TODAY. WHILE GRTEST INSTABILITY ACRS SRN CWA PER NAM...SOME CONCERN THAT FNTL BNDRY A BIT TOO FAR SOUTH PRIOR TO FINAL SHORTWAVES PASSAGE...AND AS SUCH ENTIRE CWA STANDS GOOD RISK FOR YET ANOTHER PRIMARY DAMAGING WIND EVENT TUE AFTN. LITTLE CHNG WRT TEMPS...A DEGREE OR TWO WARMER THIS AFTN PRIOR TO CONVECTIVE DEVELOPMENT AS WELL DEVELOPED THERMAL RIDGE MOVES EWD AND STRONG EARLY AUG INSOLATION. LONG TERM... NO CHG TO PREVAILING THINKING CONCERNING UPCOMING RENEWED DEEP ERN TROUGH DVLPMNT BY WEEKS END. ELONGATED SW TROUGH STRETCHES FM HUDSON BAY SWWD INTO THE NRN ROCKIES W/LEAD IMPULSE OVR NRN MT AND WHICH WILL DIG RAPIDLY SEWD TWD ERN SHORES OF LK ONTARIO TUE NIGHT AND MARKS THE FAVORED PLACEMENT OF EVENTUAL DEEP CLOSED LOW DVLPMNT AS INDICATED W/LATEST 00Z MODEL GUIDANCE AND PREFERRED GIVEN CONCURRENT BIG DOWNSTREAM BLOCK OVR DAVIS STRAITS. THIS OVERALL SUGGESTS LTL TO NO CHGS NEEDED TO GOING GRIDDED DETAILS. POTENTIAL DIURNAL SHOWER DVLPMNT STILL PSBL ESP NE CWA IN CLOSER PROXIMITY TO COLD CORE TROUGH AND DEEPER CYC MSTR WRAP YET DETAILS TOO UNCERTAIN TO OFFER AN ACCEPTABLE DELINEATION AT THIS POINT AND PRIMARILY SAT AFTN THE WAY IT LOOKS NOW AND PERHAPS FRI NIGHT W/SECONDARY SW DIGGING ERN TROUGH FURTHER AS IMPLIED W/ECMWF. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...MURPHY LONG TERM...HOLSTEN AVIATION...CHAMBERLAIN
Hazardous weather outlook, Aug 4, 4:45 AM EDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 445 AM EDT MON AUG 4 2008 INZ003>009-012-014-016>018-MIZ077>081-OHZ001-002-004-005-015-016- 050900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- MARSHALL-KOSCIUSKO-WHITLEY-ALLEN IN-BERRIEN-CASS MI-ST. JOSEPH MI- BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... PLYMOUTH...BREMEN...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD... DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA 445 AM EDT MON AUG 4 2008 /345 AM CDT MON AUG 4 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN ACTIVE SEVERE WEATHER DAY IS EXPECTED MAINLY THIS AFTERNOON AND EVENING. A LINE OF THUNDERSTORMS ADVANCING SOUTHEASTWARD OUT OF SOUTHERN WISCONSIN EARLY THIS MORNING WILL CROSS INTO NORTHWEST INDIANA AND SOUTHWEST MICHIGAN BY MID MORNING WITH A LOCALLY STRONG STORM POSSIBLE BEFORE WEAKENING. A GREATER RISK FOR DAMAGING WINDS AND ISOLATED LARGE HAIL IS EXPECTED TO DEVELOP THIS AFTERNOON ALONG EITHER THE REMNANT OUTFLOW BOUNDARY FROM MORNING ACTIVITY...OR THIS EVENING IN ASSOCIATION WITH A CONVECTIVE COMPLEX EXPECTED TO DEVELOP OVER IOWA THIS AFTERNOON AND TRACK EASTWARD INTO THE AREA. WHILE SOME UNCERTAINTY REMAINS WITH RESPECT TO BOTH THE TIMING AND PLACEMENT OF MORE SIGNIFICANT STORMS...THERE IS AN IMPLIED RISK FOR A WIDESPREAD SIGNIFICANT DAMAGING WIND EVENT WITH LOCALIZED GUSTS TO 75 MPH LATE THIS AFTERNOON AND...OR EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF SEVERE STORMS IS POSSIBLE TUESDAY. PRIMARY THREATS INCLUDE DAMAGING WINDS AND ISOLATED LARGE HAIL ESPECIALLY IN THE AFTERNOON. THERE IS AN INCREASED RISK FOR RIP CURRENTS ALONG THE LAKE MICHIGAN SHORELINE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY BY THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ013-015-020-022>027-032>034-OHZ024-025-050900- PULASKI-FULTON IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS- GRANT-BLACKFORD-JAY-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...ROCHESTER... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...VAN WERT... DELPHOS...LIMA 445 AM EDT MON AUG 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT AN ACTIVE SEVERE WEATHER DAY IS EXPECTED THIS AFTERNOON AND EVENING. THUNDERSTORMS WITH A RISK FOR DAMAGING WINDS AND ISOLATED LARGE HAIL IS EXPECTED BY LATE AFTERNOON AND EVENING IN ASSOCIATION WITH A CONVECTIVE COMPLEX EXPECTED TO DEVELOP OVER IOWA THIS AFTERNOON AND TRACK EASTWARD INTO THE AREA THIS EVENING. WHILE SOME UNCERTAINTY REMAINS WITH RESPECT TO BOTH TIMING AND PLACEMENT OF MORE SIGNIFICANT STORMS...THERE IS AN IMPLIED RISK FOR A WIDESPREAD SIGNIFICANT DAMAGING WIND EVENT WITH LOCALIZED GUSTS TO 75 MPH LATE THIS AFTERNOON AND...OR EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF SEVERE STORMS IS POSSIBLE TUESDAY. PRIMARY THREATS INCLUDE DAMAGING WINDS AND ISOLATED LARGE HAIL ESPECIALLY IN THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND LIKELY BY THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-050900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 445 AM EDT MON AUG 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS MORNING AS A COMPLEX OF STORMS DROPS SOUTHEASTWARD OUT OF WISCONSIN AND AGAIN LATE THIS AFTERNOON OR EVENING. WINDS IN EXCESS OF 40 KNOTS... ISOLATED LARGE HAIL AND FREQUENT CLOUD TO WATER LIGHTNING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS AN INCREASED RISK FOR RIP CURRENTS ALONG THE LAKE MICHIGAN SHORELINE ON TUESDAY. ADDITIONAL STRONG TO SEVERE STORMS ARE POSSIBLE TUESDAY. WINDS AND WAVES WILL BE HIGHER NEAR ANY THUNDERSTORMS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Special weather statement, Aug 4, 9:51 AM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 951 AM EDT MON AUG 4 2008 INZ003>009-012>017-MIZ079-080-041445- BRANCH MI-DE KALB IN-ELKHART IN-FULTON IN-KOSCIUSKO IN-LA PORTE IN-LAGRANGE IN-MARSHALL IN-NOBLE IN-PULASKI IN-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN-STEUBEN IN-WHITLEY IN- 951 AM EDT MON AUG 4 2008 ...SPECIAL WEATHER STATEMENT... AT 949 AM EDT/849 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM UNION CITY TO BREMEN TO NORTH JUDSON...MOVING SOUTHEAST AT 50 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE... PLYMOUTH AND NAPPANEE... COLDWATER... WINAMAC...SYRACUSE AND LAGRANGE... LIGONIER... WINONA LAKE...WARSAW AND ANGOLA... ROCHESTER AND KENDALLVILLE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. JC
Special weather statement, Aug 4, 10:29 AM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1029 AM EDT MON AUG 4 2008 INZ007>009-013-015>018-020-022>025-MIZ081-OHZ001-002-004-005-015- 041500- ALLEN IN-CASS IN-DE KALB IN-DEFIANCE OH-FULTON OH-FULTON IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-KOSCIUSKO IN-MIAMI IN-NOBLE IN-PAULDING OH-PULASKI IN-STEUBEN IN-WABASH IN-WHITE IN-WHITLEY IN-WILLIAMS OH- 1029 AM EDT MON AUG 4 2008 ...SPECIAL WEATHER STATEMENT... AT 1027 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF PIONEER TO 6 MILES WEST OF TRI-LAKES TO 7 MILES NORTHEAST OF MONON... MOVING EAST AT 60 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE... TRI-LAKES... GARRETT...COLUMBIA CITY AND AUBURN... BUTLER AND MONTPELIER... NORTH MANCHESTER AND LOGANSPORT... HICKSVILLE AND BRYAN... NEW HAVEN AND WAUSEON... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. JC
Local storm report, Aug 4, 10:35 AM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1035 AM EDT MON AUG 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1034 AM HAIL 2 SW NORTH WEBSTER 41.30N 85.72W
08/04/2008 M0.50 INCH KOSCIUSKO IN NWS EMPLOYEE
&&
EVENT NUMBER IWX0801771
BMLSpecial weather statement, Aug 4, 11:06 AM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1106 AM EDT MON AUG 4 2008 INZ009-018-022>027-032-033-OHZ004-015-024-041530- ADAMS IN-ALLEN IN-BLACKFORD IN-CASS IN-DE KALB IN-DEFIANCE OH-GRANT IN-HUNTINGTON IN-MIAMI IN-PAULDING OH-VAN WERT OH-WABASH IN-WELLS IN- 1106 AM EDT MON AUG 4 2008 ...SPECIAL WEATHER STATEMENT... AT 1101 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF HICKSVILLE TO HUNTINGTON TO WALTON...MOVING SOUTHEAST AT 41 MPH. UP TO DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE... FORT WAYNE... OSSIAN... BLUFFTON... MARION AND DECATUR... WOODBURN...MARKLE AND LA FONTAINE... VAN BUREN...SWEETSER AND SWAYZEE... SHERWOOD AND THE BEND... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. JC
Special weather statement, Aug 4, 11:35 AM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1135 AM EDT MON AUG 4 2008 INZ026-027-032>034-OHZ015-016-024-025-041600- ADAMS IN-ALLEN OH-BLACKFORD IN-GRANT IN-JAY IN-PAULDING OH-PUTNAM OH-VAN WERT OH-WELLS IN- 1135 AM EDT MON AUG 4 2008 ...SPECIAL WEATHER STATEMENT... AT 1131 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF CONTINENTAL TO BLUFFTON TO 16 MILES WEST OF FAIRMOUNT...MOVING SOUTHEAST AT 41 MPH. UP TO DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE... UPLAND AND FAIRMOUNT... HARTFORD CITY...BERNE AND VAN WERT... PORTLAND...DUNKIRK AND DELPHOS... MONTPELIER AND MONROE... CONTINENTAL... PENNVILLE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. JC
Special weather statement, Aug 4, 12:12 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1212 PM EDT MON AUG 4 2008 INZ012>015-020-022-041645- CASS IN-FULTON IN-MARSHALL IN-PULASKI IN-STARKE IN-WHITE IN- 1212 PM EDT MON AUG 4 2008 ...SPECIAL WEATHER STATEMENT... AT 1209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KOONTZ LAKE TO 13 MILES NORTHWEST OF WOLCOTT...MOVING SOUTHEAST AT 42 MPH. UP TO DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE... PLYMOUTH... BREMEN... WINAMAC... MONTICELLO... FRANCESVILLE... CULVER... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. JC
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 8:29 AM EDT | Special Marine Warning | IWX | 78 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.